Variational differential inclusions without ellipticity condition

Roberto Livrea, Zhenhai Liu, Shengda Zeng, Dumitru Motreanu

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The paper sets forth a new type of variational problem without any ellipticity or monotonicity condition. A prototype is a differential inclusion whose driving operator is the competing weighted (p, q)-Laplacian −∆p u + µ∆q u with µ ∈ R. Local and nonlocal boundary value problems fitting into this nonstandard setting are examined.
Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
Volume2020
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Variational differential inclusions without ellipticity condition'. Together they form a unique fingerprint.

Cite this